# SDR 96ZZZX5546

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8415A
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 600100
- Condition: Broken
- Location: Lt Eng Bleed
- Component: 9912056
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FIRE WARNING LIGHT CAME ON IN-FLIGHT.  THROTTLE WAS REDUCED AND LIGHT WENT OUT.  TROUBLESHOT SYSTEM AND FOUND BROKEN PERI-SEAL ON INBOARD SIDE OF LEFT ENGINE ALLOWED BLEED AIR TO BLOW ON FIRE LOOP.  NO ADDITIONAL PROBLEM FOUND.  REPLACED 2 PERI-SEALS AND OPS TESTED OK.
